# SDR REX2008F00036

- Difficulty date: August 15, 2008
- Submitted: August 27, 2008
- Operation: Air carrier
- Aircraft: N8631E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7631
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D10011
- Part serial: 1922
- Condition: Failed
- Location: Te Flaps
- Part time: 11,577 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECEIVED "FLAP FAIL" MESSAGE IN CRUISE, QRH FOLLOWED.  EMERGENCY DECLARED FOLLOWED BY UNEVENTFUL LANDING. REMOVED AND REPLACED RIGHT WING BRAKE POSITION SENSING UNIT (BPSU) IAW BOMBARDIER AMM, OPERATIONALLY CHECK FLAPS.  (S)
